Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Benylin 4 Flu Tablets 24tabs

Beneylin 4 Flu Tablets contains a combination of ingredients to provide effective relief from the main symptoms of flu.
Benylin 4 Flu Tablets - A medicine which is used to help relieve the four main symptoms of flu: fever, body aches, nasal congestion and coughing. The ingredients it uses to do this are: paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps relieve coughing and dry secretions and pseudoephedrine, a decongestant which helps unblock stuffy noses.

Directions
How to useBenylin 4 Flu Tablets: For oral use: Adults, elderly (over 65) and children over 12 years: Take two tablets up to four times a day if necessary. Children 6 to 12 years: Take one tablet up to four times a day if necessary. Children under 6 years: Not recommended. Leave at least 4 hours between doses. Do not exceed the stated dose If symptoms persist, consult your doctor or pharmacist. If you forget to take this medicine, just take the next dose when you remember. Do not take a double dose.

Warnings
Warnings relating to Benylin 4 Flu Tablets: Do not use this medicine if: You have high blood pressure. You have severe heart disease. If you have ever had a bad reaction to any of the ingredients. If you are taking any other medicines containing paracetamol. If you are unsure about anything, speak to your doctor or pharmacist. You should carefully read all product packaging and labels prior to use

Ingredients
Benylin 4 Flu Tablets contain: 500 mg Paracetamol, 22.5 mg Pseudoephedrine Hydrochloride and 12.5 mg Diphenhydramine Hydrochloride as the active ingredients. Also contains: Microcrystalline Cellulose, Pregelatinised Maize Starch, Povidone, Crospovidone, Macrogol 6000, Croscarmellose Sodium, Stearic Acid, Magnesium Stearate, Hypromellose, Titanium Dioxide (E171), Quinoline Yellow (E104), Sunset Yellow (E110) and Talc. Sodium content: 1.17 mg/tablet

Side Effects
Side effects relating to Benylin 4 Flu Tablets: This medicine can have side effects, like all medicines although these do not effect everyone and are usually mild. If you experience any of the following, stop using the medicine and seek immediate help: Allergic reactions including skin rashes (which may be severe and include blistering or peeling of the skin and itching) A few people have had hallucinations, but this is rare. An increase or decrease in heart rate. Increased blood pressure. There have been rare reports of blood disorders although these were not necessarily related to paracetamol. There have also been rare reports of liver or kidney damage following prolonged use of paracetamol. Difficulty passing water. Restlessness. Shakiness or anxiety. If you are unsure about anything, or experience side effects not listed here, talk to your doctor or pharmacist.

Size: 24 tablets

Write a review

Please login or register to review

Benylin 4 Flu Tablets 24tabs

  • Availability: In Stock
  • £4.69